gastroenterologist-icon
Anaemia with uneasyness
My father is diagnosed with anaemia with hb count as 8.8 as compared to the previous report showing 9.4. Hba1c count as 6.5. His stools are blackish, which indicate blood loss as per the doctor. He feels tired all the time and also feels uneasy at times. We had taken him to aiims where they gave him two bottles saline
42 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello, I understand your feeling and I appreciate your concern towards your father. Black stools indicate that tour father is losing blood some parts of his gut so he needs immediate evaluation of his losing blood and also the.site from where he is losing if mot done asap his hemoglobin levels may still go down.and.he.May feek still weak and also he may feel breathless and there will ve too much pressure on his heart to pump blood that which is not good for his health at this age. So kindly take home to the same doctor who told.you that he is losing blood or to the better place where you can get better treatment. Take care of your father Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.